# SDR 2024F00289

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: General aviation
- Aircraft: N29134
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK484
- Aircraft time: 3,560 hours, 3,165 cycles
- Engine: Pwc JT15D5D
- Engine time: 3,534 hours, 3,163 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: LA45AS31001023
- Condition: Failed
- Location: Zone 200
- Part time: 116 hours, 106 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD OUTER PLY SHATTERED IN CRUISE FLIGHT AT 20,000 FEET AND APPROXIMATELY 300 KNOTS. THE SHATTERED OUTER PLY OF THE WINDSHIELD BLOCKED THE CAPTAINS ABILITY TO SEE THROUGH THE WINDSHIELD.  PRESSURIZATION WAS NOT AFFECTED AND THE PILOTS CHECKLIST WAS FOLLOWED BY THE CREW TO REDUCE SPEED AND ALTITUDE. THE CREW DID NOT DECLARE AN EMERGENCY. THE AIRCRAFT LANDED AT THE PLANNED DESTINATION AIRPORT WITHOUT INCIDENT. THE DEPARTURE AIRPORT WAS KALB AND THE DESTINATION AIRPORT WAS KYIP. THIS REPORT IS BEING SUBMITTED PER FAR 135.415 (C)
